# SDR CALA2023052201600

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 75,075 hours, 27,408 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Sta92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LOWER SKIN ACCESS HOLES WAS CUT TO REPAIR CRACKED RIB AT STATION 92.70  REFERENCE BAM N/R EXTERNAL DOUBLER AND EXTERNAL LFEC INSP AND REINSPECTION AT 9000 PER TABLE 204 OF SRM 55-10-01/2R01 REPAIR 11-SFR #D9182 CREATED- END FL CYCLES THEREAFTER :DV EXTERNAL DOUBLER AND EXTERNAL LFEC INSP PAGE #4624967-BAM NR# 001342783. SRM 55-10-01/2R01 REPAIR 11 ACCOMPLISED AT L/H HORZ. STAB. SKIN AT STA. 92.7-INSP. REQUIREMENTS 56,000 TOTAL FLIGHT CYCLES: DV APPROVED DIP FOR L/H LOWER STAB REPAIR STA 92.70 PER SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 55-10-01/2R01 REPAIR 11 INSPECTION THRESHOLD 56000 TOTAL FLT CYCLES DO DVI AND INTERVAL OF 9000 FLT CYCLES VERIFIED REINSPECTION REQUIREMENTS PER SRM 55-10-01/2R01 REPAIR 11. UPDATE SDR TO YES PER SRM 55-10-01/2R01 REPAIR 11 EDDIE CURRENT MUST BE PERFORMED QC AT INSPECTION TIME QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
